# SDR ZW0A0200502

- Difficulty date: January 10, 2002
- Submitted: January 14, 2002
- Operation: Air carrier
- Aircraft: N912TW
- Make and model: Doug DC-9-82
- Aircraft serial: 49183
- Aircraft time: 56,003 hours, 29,090 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT FOUND CORROSION AT STA 1271, AFT FACE OF FORMER LONGERON 29L TO 29R.  REPAIRED FORMER PER SRM 53-03, FIG 2A.
